# SDR A6WA2020011647111

- Difficulty date: January 16, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B ANGLE P/N 600-12045-12, ON RIGHT WING AT PANEL 620ML, IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ANGLE IAW SRM 51-41-02.
